# SDR P5CA9800744

- Difficulty date: March 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N888KH
- Make and model: Boeing 747249F
- Aircraft serial: 21827
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Flap Drive
- Part number: 126344151
- Condition: Inoperative
- Location: Nr 2 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 LT LEADING EDGE FLAP SEGMENT WILL NOT RETRACT PNEUMATICALLY OR ELECTRICALLY.  REMOVED AND REPLACED NR 2 LT LEADING EDGE FLAP DRIVE AND OPS CHECK NORMAL PER MM 72-81-07.
